On Parametric Border Bases

Yosuke Sato, Hiroshi Sekigawa, Ryoya Fukasaku, Katsusuke Nabeshima

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We study several properties of border bases of parametric polynomial ideals and introduce a notion of a minimal parametric border basis. It is especially important for improving the quantifier elimination algorithm based on the computation of comprehensive Gröbner systems.

Original languageEnglish
Title of host publicationMathematical Aspects of Computer and Information Sciences - 8th International Conference, MACIS 2019, Revised Selected Papers
EditorsDaniel Slamanig, Elias Tsigaridas, Zafeirakis Zafeirakopoulos
PublisherSpringer
Pages10-15
Number of pages6
ISBN (Print)9783030431198
DOIs
Publication statusPublished - 2020
Event8th International Conference on Mathematical Aspects of Computer and Information Sciences, MACIS 2019 - Gebze, Turkey
Duration: Nov 13 2019Nov 15 2019

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume11989 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference8th International Conference on Mathematical Aspects of Computer and Information Sciences, MACIS 2019
Country/TerritoryTurkey
CityGebze
Period11/13/1911/15/19

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint

Dive into the research topics of 'On Parametric Border Bases'. Together they form a unique fingerprint.

Cite this